# SDR SWIA96001

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC572
- Engine: Garrtt TPE33111U
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 31021069
- Condition: Defective
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 432 - AT COMPLETION OF SCHEDULED FLIGHT, ON THE GROUND, PILOT SHUT DOWN LT ENGINE.  THE FIRST OFFICER ATTEMPTED TO PULL THE PROP BLADES THROUGH BY HAND TO FACILITATE COOLING OF THE ENGINE.  THE PROP BLADES TURNED APPROXIMATELY 6 INCHES AND THE ENGINE SEIZED.  THE PILOT REPORTED ALL ENGINE INDICATIONS TO BE NORMAL THROUGHOUT THE FLIGHT, LANDING, AND PRIOR TO SHUT DOWN.  NORMAL COOL-DOWN PROCEDURES WERE FOLLOWED PRIOR TO SHUT DOWN.  THE LT ENGINE WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
